Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 82, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 29, 2012, 11:16 PM CDT for Saint Helena Parish, Louisiana. It took effect at Aug 30, 2012, 7:51 AM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2012, 11:16 PM CDT (04:16 UTC)
- In effect from
- Aug 30, 2012, 7:51 AM CDT
- Expired
- Sep 1, 2012, 9:16 AM CDT
- In force
- 49 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Saint Helena Parish, LA
The river
Written for the forecast point Tickfaw River at Liverpool (LPOL1). The gauge peaked at 9.54 ft at Aug 31, 2012, 3:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
948 WGUS44 KLIX 300416 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1116 PM CDT WED AUG 29 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 72 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC091-311016- /O.NEW.KLIX.FL.W.0082.120830T1251Z-120902T0215Z/ /LPOL1.1.ER.120830T1251Z.120831T1200Z.120901T2015Z.NO/ 1116 PM CDT WED AUG 29 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE TICKFAW RIVER AT LIVERPOOL. * FROM THURSDAY MORNING TO SATURDAY EVENING. * AT 10:00 PM WEDNESDAY THE STAGE WAS 2.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE RISING TO NEAR 10.5 FEET BY EARLY AFTERNOON FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * IMPACT...AT 9.0 FEET...PASTURES AND CROP LAND ADJACENT TO THE RIVER WILL FLOOD. RURAL AREAS NEAR THE RIVER WILL BE THREATENED WITH FLOODING.
5 follow-up statements
219 WGUS84 KLIX 301517 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1017 AM CDT THU AUG 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH TICKFAW RIVER NEAR HOLDEN AFFECTING LIVINGSTON PARISH TICKFAW RIVER NEAR MONTPELIER AFFECTING ST. HELENA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC091-312117- /O.EXT.KLIX.FL.W.0082.000000T0000Z-120901T1930Z/ /LPOL1.1.ER.120830T2324Z.120831T1800Z.120901T1330Z.NO/ 1017 AM CDT THU AUG 30 2012 THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER AT LIVERPOOL. * UNTIL SATURDAY AFTERNOON. * AT 9:00 AM THURSDAY THE STAGE WAS 5.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 9.0 FEET...PASTURES AND CROP LAND ADJACENT TO THE RIVER WILL FLOOD. RURAL AREAS NEAR THE RIVER WILL BE THREATENED WITH FLOODING. $$ LAC063-312116- /O.EXT.KLIX.FL.W.0084.120830T2130Z-120903T0931Z/ /HOLL1.2.ER.120830T2130Z.120902T0600Z.120903T0331Z.NR/ 1017 AM CDT THU AUG 30 2012 THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR HOLDEN. * FROM THIS AFTERNOON TO LATE SUNDAY NIGHT. * AT 9:45 AM THURSDAY THE STAGE WAS 12.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY EARLY SUNDAY MORNING SEPTEMBER 2ND. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT. * IMPACT...AT 15.0 FEET...WOODED AREAS IN THE VICINITY OF THE HIGHWAY 190 BRIDGE WILL BE INUNDATED. $$ LAC091-312116- /O.EXT.KLIX.FL.W.0083.120830T2145Z-120901T2130Z/ /MONL1.2.ER.120830T2145Z.120831T1800Z.120901T1530Z.NO/ 1017 AM CDT THU AUG 30 2012 THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR MONTPELIER. * FROM THIS AFTERNOON TO SATURDAY AFTERNOON. * AT 9:30 AM THURSDAY THE STAGE WAS 5.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * IMPACT...AT 18.0 FEET...THE RIVER CHANNEL WILL EXPAND TO ABOUT ONE HALF MILE WIDE FOR SEVERAL MILES DOWNSTREAM FROM MONTPELIER. SECONDARY ROADS WEST OF LOUISIANA HIGHWAY 43 WILL BE UNDER WATER AND LIKELY TO BE CLOSED TO TRAFFIC. WOODLANDS AND FARMLAND NEAR THE RIVER WILL REMAIN INUNDATED. * IMPACT...AT 15.0 FEET...WOODLANDS AND FARMLAND NEAR THE RIVER WILL BE INUNDATED. LIVESTOCK AND FARM EQUIPMENT SHOULD BE MOVED TO HIGHER GROUND. * IMPACT...AT 13.0 FEET...THE LOW BANKS WILL OVERFLOW THREATENING COMMERCIAL INTERESTS NEAR THE RIVER WITH FLOODING. * IMPACT...AT 12.5 FEET...FORESTRY AND SAND AND GRAVEL OPERATIONS WILL BE CURTAILED. $$
442 WGUS84 KLIX 310312 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1012 PM CDT THU AUG 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH THE TICKFAW RIVER NEAR HOLDEN AFFECTING LIVINGSTON PARISH THE TICKFAW RIVER NEAR MONTPELIER AFFECTING ST. HELENA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC091-010912- /O.EXT.KLIX.FL.W.0082.000000T0000Z-120902T0900Z/ /LPOL1.1.ER.120831T0723Z.120901T0000Z.120902T0300Z.NO/ 1012 PM CDT THU AUG 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER AT LIVERPOOL. * UNTIL LATE SATURDAY NIGHT. * AT 9:00 PM THURSDAY THE STAGE WAS 6.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TOMORROW AND CONTINUE RISING TO NEAR 10.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. * IMPACT...AT 9.0 FEET...PASTURES AND CROP LAND ADJACENT TO THE RIVER WILL FLOOD. RURAL AREAS NEAR THE RIVER WILL BE THREATENED WITH FLOODING. $$ LAC063-010912- /O.EXT.KLIX.FL.W.0084.000000T0000Z-120904T0625Z/ /HOLL1.2.ER.120831T0705Z.120902T0600Z.120904T0025Z.NR/ 1012 PM CDT THU AUG 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR HOLDEN. * UNTIL LATE MONDAY NIGHT. * AT 9:45 PM THURSDAY THE STAGE WAS 14.2 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TOMORROW AND CONTINUE RISING TO NEAR 19.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * IMPACT...AT 15.0 FEET...WOODED AREAS IN THE VICINITY OF THE HIGHWAY 190 BRIDGE WILL BE INUNDATED. $$ LAC091-010912- /O.EXT.KLIX.FL.W.0083.000000T0000Z-120902T1900Z/ /MONL1.2.ER.120831T0448Z.120901T0000Z.120902T1300Z.NO/ 1012 PM CDT THU AUG 30 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR MONTPELIER. * UNTIL SUNDAY AFTERNOON. * AT 9:30 PM THURSDAY THE STAGE WAS 11.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 19.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 18.0 FEET...THE RIVER CHANNEL WILL EXPAND TO ABOUT ONE HALF MILE WIDE FOR SEVERAL MILES DOWNSTREAM FROM MONTPELIER. SECONDARY ROADS WEST OF LOUISIANA HIGHWAY 43 WILL BE UNDER WATER AND LIKELY TO BE CLOSED TO TRAFFIC. WOODLANDS AND FARMLAND NEAR THE RIVER WILL REMAIN INUNDATED. * IMPACT...AT 15.0 FEET...WOODLANDS AND FARMLAND NEAR THE RIVER WILL BE INUNDATED. LIVESTOCK AND FARM EQUIPMENT SHOULD BE MOVED TO HIGHER GROUND. * IMPACT...AT 13.0 FEET...THE LOW BANKS WILL OVERFLOW THREATENING COMMERCIAL INTERESTS NEAR THE RIVER WITH FLOODING. * IMPACT...AT 12.5 FEET...FORESTRY AND SAND AND GRAVEL OPERATIONS WILL BE CURTAILED.
071 WGUS84 KLIX 311652 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1152 AM CDT FRI AUG 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH TICKFAW RIVER NEAR HOLDEN AFFECTING LIVINGSTON PARISH TICKFAW RIVER NEAR MONTPELIER AFFECTING ST. HELENA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC091-012252- /O.EXT.KLIX.FL.W.0082.000000T0000Z-120902T1800Z/ /LPOL1.1.ER.120831T1432Z.120901T0600Z.120902T1200Z.NO/ 1152 AM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER AT LIVERPOOL. * UNTIL SUNDAY AFTERNOON. * AT 11:00 AM FRIDAY THE STAGE WAS 9.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 9.0 FEET...PASTURES AND CROP LAND ADJACENT TO THE RIVER WILL FLOOD. RURAL AREAS NEAR THE RIVER WILL BE THREATENED WITH FLOODING. $$ LAC063-012252- /O.EXT.KLIX.FL.W.0084.000000T0000Z-120905T0410Z/ /HOLL1.2.ER.120901T0824Z.120903T1200Z.120904T2210Z.NR/ 1152 AM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR HOLDEN. * UNTIL TUESDAY EVENING. * AT 10:45 AM FRIDAY THE STAGE WAS 14.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 19.5 FEET BY MONDAY EARLY AFTERNOON SEPTEMBER 3RD. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 15.0 FEET...WOODED AREAS IN THE VICINITY OF THE HIGHWAY 190 BRIDGE WILL BE INUNDATED. $$ LAC091-012252- /O.EXT.KLIX.FL.W.0083.000000T0000Z-120903T2327Z/ /MONL1.2.ER.120901T0152Z.120902T0600Z.120903T1727Z.NO/ 1152 AM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR MONTPELIER. * UNTIL MONDAY EVENING. * AT 11:30 AM FRIDAY THE STAGE WAS 12.2 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 18.0 FEET...THE RIVER CHANNEL WILL EXPAND TO ABOUT ONE HALF MILE WIDE FOR SEVERAL MILES DOWNSTREAM FROM MONTPELIER. SECONDARY ROADS WEST OF LOUISIANA HIGHWAY 43 WILL BE UNDER WATER AND LIKELY TO BE CLOSED TO TRAFFIC. WOODLANDS AND FARMLAND NEAR THE RIVER WILL REMAIN INUNDATED. * IMPACT...AT 15.0 FEET...WOODLANDS AND FARMLAND NEAR THE RIVER WILL BE INUNDATED. LIVESTOCK AND FARM EQUIPMENT SHOULD BE MOVED TO HIGHER GROUND. * IMPACT...AT 13.0 FEET...THE LOW BANKS WILL OVERFLOW THREATENING COMMERCIAL INTERESTS NEAR THE RIVER WITH FLOODING. * IMPACT...AT 12.5 FEET...FORESTRY AND SAND AND GRAVEL OPERATIONS WILL BE CURTAILED. $$
510 WGUS84 KLIX 010325 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1025 PM CDT FRI AUG 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH THE TICKFAW RIVER NEAR HOLDEN AFFECTING LIVINGSTON PARISH THE TICKFAW RIVER NEAR MONTPELIER AFFECTING ST. HELENA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC091-011424- /O.EXT.KLIX.FL.W.0082.000000T0000Z-120901T1424Z/ /LPOL1.1.ER.120831T1432Z.120831T2200Z.120901T0824Z.NO/ 1025 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER AT LIVERPOOL. * UNTIL SATURDAY MORNING. * AT 9:00 PM FRIDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 9.0 FEET...PASTURES AND CROP LAND ADJACENT TO THE RIVER WILL FLOOD. RURAL AREAS NEAR THE RIVER WILL BE THREATENED WITH FLOODING $$ LAC063-020924- /O.EXT.KLIX.FL.W.0084.000000T0000Z-120906T0000Z/ /HOLL1.1.ER.120901T0431Z.120903T1200Z.120905T1800Z.NO/ 1025 PM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR HOLDEN. * UNTIL WEDNESDAY EVENING. * AT 9:45 PM FRIDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT COUPLE OF HOURS AND CONTINUE TO RISE TO NEAR 16.5 FEET BY MONDAY MORNING. THE RIVER IS EXPECTED TO THEN FALL BELOW FLOOD STAGE BY WEDNESDAY SEPTEMBER 5TH. * IMPACT...AT 15.0 FEET...WOODED AREAS IN THE VICINITY OF THE HIGHWAY 190 BRIDGE WILL BE INUNDATED. $$ LAC091-020924- /O.EXT.KLIX.FL.W.0083.000000T0000Z-120904T0700Z/ /MONL1.1.ER.120901T1630Z.120902T0600Z.120904T0100Z.NO/ 1025 PM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE TICKFAW RIVER NEAR MONTPELIER. * UNTIL LATE MONDAY NIGHT. * AT 10:00 PM FRIDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY SUNDAY MORNING. THE RIVER IS EXPECTED TO THEN FALL BELOW FLOOD STAGE BY MONDAY EVENING SEPTEMBER 3RD. * IMPACT...AT 13.0 FEET...THE LOW BANKS WILL OVERFLOW THREATENING COMMERCIAL INTERESTS NEAR THE RIVER WITH FLOODING. * IMPACT...AT 12.5 FEET...FORESTRY AND SAND AND GRAVEL OPERATIONS WILL BE CURTAILED. $$ 98/SO
455 WGUS84 KLIX 011416 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 916 AM CDT SAT SEP 1 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... TICKFAW RIVER AT LIVERPOOL AFFECTING ST. HELENA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAC091-011446- /O.CAN.KLIX.FL.W.0082.000000T0000Z-120901T1424Z/ /LPOL1.1.ER.120831T1432Z.120831T2200Z.120901T1037Z.NO/ 916 AM CDT SAT SEP 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE TICKFAW RIVER AT LIVERPOOL. * AT 8:00 AM SATURDAY THE STAGE WAS 8.8 FEET. * FELL BELOW FLOOD STAGE AT 5:37 AM SATURDAY. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER HAS FALLEN BELOW FLO0D STAGE. NO FLOODING IS FORECAST OR EXPECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 11:11 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 29, 11:11 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 PM CDT WED AUG 29 2012
.AVIATION...
EXPECT CONDITIONS TO IMPROVE DURING THE DAY ON THURSDAY...BUT
ONLY ANTICIPATE IMPROVEMENT TO MVFR CEILINGS BY EVENING. WIND
GUSTS TO NEAR 35 KNOTS AT MOST TERMINALS IN THE MORNING WILL
DIMINISH TO AROUND 10 KNOTS BY EVENING. 35
&&
.PREV DISCUSSION... /ISSUED 637 PM CDT WED AUG 29 2012/
SYNOPSIS...
TROPICAL STORM ISAAC IS CURRENTLY LOCATED NEAR
DONALDSONVILLE LA. ISAAC CURRENTLY HAS MAXIMUM SUSTAINED WINDS OF
70 MPH AND A MINIMUM CENTRAL PRESSURE OF 975 MB. ISAAC IS CURRENTLY
MOVING NORTHWESTWARD AT 6 MPH. THIS TRACK IS EXPECTED TO CONTINUE
OVER THE NEXT 24 HOURS...BRINGING THE CENTER NEAR ALEXANDRIA LA BY
7 AM CDT TOMORROW. FOR THE LATEST POSITION...DISCUSSION AND
NATIONAL HURRICANE CENTER OFFICIAL TRACK ON TROPICAL STORM
ISAAC...PLEASE REFER TO THE PUBLIC ADVISORY ON TROPICAL STORM
ISAAC. ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH LATE TONIGHT NEW ORLEANS AUDUBON PARK HAS ALREADY
REPORTED NEARLY 18 INCHES OF RAINFALL AND 2 TO 4 INCHES ADDITIONAL
ARE POSSIBLE OVERNIGHT. HEAVY RAIN BANDS ARE TRAINING OVER BATON
ROUGE AND URBAN AND STREET FLOODING IS LIKELY THERE OVERNIGHT AS 3
TO 5 INCHES OF RAIN ARE LIKELY OVER THE NEXT 6 HOURS. THE TORNADO
THREAT REMAINS HIGH MAINLY EAST OF THE PEARL ELEVATED AS QUICK
SPIN UP TORNADOES COULD OCCUR AT ANYTIME THROUGHOUT THE DAY. FOR
MORE INFORMATION SEE HURRICANE LOCAL STATEMENT AND LATEST NATIONAL
HURRICANE CENTER FORECAST.
LONG TERM...
ISAAC WILL DEPART AND TRACK NORTHWARD THROUGH ARKANSAS AND CENTRAL
MISSOURI BY THE WEEKEND. A STRONG 595 UPPER LEVEL RIDGE WILL BUILD
IN OVER THE WEEKEND BRINGING WELL ABOVE NORMAL TEMPERATURES AND
LOW POPS. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL
BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES
RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105
DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF
ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK
OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE
BY WEEKS END.
AVIATION...
HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD WITH A MAJOR IMPROVEMENT ON FRIDAY.
MARINE...
TROPICAL STORM CONDITIONS WILL CONTINUE OVER THE NEXT 12 TO 18
HOURS WITH CONDITIONS IMPROVING RAPIDLY THROUGHOUT THE DAY ON
THURSDAY. WAVE HEIGHTS WILL GRADUALLY RETURN TO NEAR NORMAL BY
FRIDAY AND REMAIN CALM OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 84 73 90 / 100 90 70 50
BTR 75 85 74 90 / 100 90 70 50
ASD 77 86 76 89 / 100 90 50 60
MSY 77 88 77 88 / 100 90 50 50
GPT 77 86 77 89 / 100 80 50 50
PQL 75 86 77 89 / 100 70 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 29, 6:52 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 652 PM CDT WED AUG 29 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-310000- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 652 PM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT TROPICAL STORM ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL STORM FORCE WINDS WITH GUSTS UP TO 60 MPH POSSIBLE. EXPECT FLOODING RAINFALL UP TO 1 TO 2 INCHES PER HOUR TONIGHT. HEAVIEST RAINFALL LIKELY TO BE CONCENTRATED IN AND AROUND THE BATON ROUGE AREA OVERNIGHT WITH URBAN FLOODING POSSIBLE. TORNADOES WILL ALSO BE A THREAT TONIGHT. WE URGE PEOPLE TO STAY INDOORS AND DO NOT TRAVEL TONIGHT. FOR MORE INFORMATION SEE THE HURRICANE LOCAL STATEMENT AND NATIONAL HURRICANE CENTER FORECAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TROPICAL STORM ISAAC EXPECTED TO BE MOVING OUT OF THE REGION BY LATE TOMORROW WITH DRIER CONDITIONS EXPECTED BY FRIDAY. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105 DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE BY SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM TOMORROW MORNING. TOTAL RAINFALL BEFORE ALL SAID AND DONE EXPECTED TO BE BETWEEN 10 AND 15 INCHES WITH SOME PLACES LIKE PARTS OF NEW ORLEANS LIKELY TO RECEIVE OVER 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS SOUTHERN LOUISIANA THROUGH TONIGHT. A TORNADO WATCH REMAINS IN AFFECT UNTIL MIDNIGHT TONIGHT FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME SOUTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED THROUGH THURSDAY MORNING.
In the hours before
Local storm report, Aug 29, 5:25 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO GULFPORT 30.39N 89.07W
08/29/2012 HARRISON MS LAW ENFORCEMENT
GULFPORT P.D. REPORTED DAMAGE TO SEVERAL HOMES IN THE
VICINITY OF 17TH ST AND 19TH AVE.
&&
24/RRLocal storm report, Aug 29, 8:38 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
838 PM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD 10 SE POPLARVILLE 30.74N 89.42W
08/29/2012 PEARL RIVER MS EMERGENCY MNGR
WATER FLOWING RAPIDLY OVER BARTH ROAD NEAR SILVER RUN AT
CRANE CREEK BRIDGE AND PEN BRANCH.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:09 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Livingston, Tangipahoa | 6 hr |
| Aug 29, 7:42 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Washington | 4 hr |
| Aug 29, 10:54 PM CDT | River Flood Warning | LIX | East Baton Rouge | 23 hr |
| Aug 29, 11:02 PM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 4 days |
| Aug 29, 11:14 PM CDT | River Flood Warning | LIX | East Baton Rouge | 6 days |
| Aug 29, 11:20 PM CDT | River Flood Warning | LIX | Saint Helena | 69 hr |
| Aug 29, 11:22 PM CDT | River Flood Warning | LIX | Livingston | 3 days |
| Aug 29, 11:31 PM CDT | River Flood Warning | LIX | Tangipahoa | 58 hr |
| Aug 29, 11:38 PM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Aug 29, 11:45 PM CDT | Flash Flood Warning | LIX | Washington | 5 hr |
| Aug 29, 11:47 PM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Aug 30, 12:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 71 hr |
| Aug 30, 1:52 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 4:58 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 4 hr |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 7 days |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Livingston | 6 days |
| Aug 30, 9:17 AM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 28 min |
| Aug 30, 9:42 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 5 days |
| Aug 30, 9:43 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 11:11 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 3 hr |
| Aug 30, 1:20 PM CDT | Flash Flood Warning | LIX | Saint Charles, Saint John the Baptist | 3 hr |
| Aug 30, 4:21 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 49 hr |
| Aug 30, 4:34 PM CDT | River Flood Warning | LIX | Tangipahoa | 48 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.